MAUDE Adverse Event Report: TELEFLEX MEDICAL SPG RSEBD STRL XRAY FOAM 1/4" 200/BX; GAUZE/SPONGE, INTERNAL, X-RAY

TELEFLEX MEDICAL SPG RSEBD STRL XRAY FOAM 1/4" 200/BX; GAUZE/SPONGE, INTERNAL, X-RAY
Catalog Number 200218
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The report states, "our or team reported that these sponges shred in the surgical field".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 15 nov 2023 states that there was no patient harm or injury.The current status of the patient is unknown.The sample was not returned to the manufacturer (carwild corporation) for investigation.Carwild reports: "the investigation was based on the review of dhr, manufacturing procedures, historical complaint and training records, and no findings were found.No sample was provided therefore a proper investigation cannot be performed.A picture of the product packaging was sent after investigation that yielded no impact on investigation.No corrective action was conducted." teleflex will continue to monitor and trend for reported of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
SPG RSEBD STRL XRAY FOAM 1/4" 200/BX
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18133735
Report Number3011137372-2023-00247
Device Sequence Number6349166
Product Code GDY
UDI-Device Identifier04026704417681
UDI-Public04026704417681
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K913302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200218
Device Lot Number22C0719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown